MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-HBE; ANTI-HBE TEST

ROCHE DIAGNOSTICS ELECSYS ANTI-HBE; ANTI-HBE TEST
Catalog Number 07026838190
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable false positive elecsys anti-hbe results from the cobas e 801 analytical unit that did not match the diagnosis of the patient.The customer suspected an interference.The result was 0.00611 coi and was confirmed by two repeat tests with the same result (0.00625 coi and 0.00618 coi).Results for the entire hepatitis b profile for the same patient sample were all negative.Ahbs result was <2 iu/l.Ahcv result was 0.033 coi (negative).Hbe_ag result was 0.0812 coi (negative).Hbsag result was 0.365 coi (negative).Ahbc was 1.34 coi (negative).
 
Additional Manufacturer Narrative
The cobas e 801 analytical unit serial number was (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
Sample material from the patient was submitted for investigation.The anti-hbe result was 0,00590 coi (reactive).Neutralization revealed a very high change of the coi-value after the neutralization with hbeag coupled sepharose.Therefore, the sample was confirmed to be reactive.The investigation determined there was no product problem, and the assay performed within specifications.

Brand Name
ELECSYS ANTI-HBE
Common Device Name
ANTI-HBE TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21354454
Report Number1823260-2025-00396
Device Sequence Number20754376
Product Code LOM
UDI-Device Identifier04015630940134
UDI-Public04015630940134
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P190005/S002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue Number07026838190
Device Lot Number82385901
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/22/2025
Supplement Date Received by Manufacturer05/15/2025
Initial Report FDA Received Date02/11/2025
Supplement Report FDA Received Date05/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown